Alert archive / Florida / River Flood Warnings in 2008
River Flood Warning 13, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 25, 2008, 11:15 AM CST for Calhoun County, Florida. It took effect at Feb 25, 2008, 7:12 PM CST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2008, 11:15 AM CST (17:15 UTC)
- In effect from
- Feb 25, 2008, 7:12 PM CST
- Expired
- Mar 1, 2008, 9:06 AM CST
- In force
- 5 days
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Moderate
County Calhoun County, FL
The radar
The Eglin Afb radar (KEVX), 72 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chipola River near Altha (CR 274) (ALTF1).
- Action stage
- 18 ft
- Minor stage
- 22 ft
- Moderate stage
- 23 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02359000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KTAE 251715 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1215 PM EST MON FEB 25 2008 ...THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER NEAR ALTHA AFFECTING CALHOUN COUNTY ...MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST... SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FLC013-261715- /O.NEW.KTAE.FL.W.0013.080226T0112Z-080301T0325Z/ /ALTF1.2.ER.080226T0112Z.080227T1800Z.080229T2125Z.NO/ 1215 PM EST MON FEB 25 2008 THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE CHIPOLA RIVER NEAR ALTHA. * FROM THIS EVENING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM MONDAY THE STAGE WAS 21.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 26.1 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON. $$
5 follow-up statements
000
WGUS82 KTAE 261558
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1058 AM EST TUE FEB 26 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
CHIPOLA RIVER AT MARIANNA AFFECTING JACKSON COUNTY
CHIPOLA RIVER NEAR ALTHA AFFECTING CALHOUN COUNTY
...MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST... ...MINOR
FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC063-271558-
/O.EXT.KTAE.FL.W.0011.000000T0000Z-080228T0300Z/
/MALF1.1.ER.080225T0711Z.080226T0900Z.080227T2100Z.NO/
1058 AM EST TUE FEB 26 2008
THE FLOOD WARNING CONTINUES FOR
THE CHIPOLA RIVER AT MARIANNA.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:01 AM TUESDAY THE STAGE WAS 20.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
AFTERNOON.
* IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS
NORTH OF TOWN.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
CHIPOLA RIVER
MARIANNA 19 20.9 TUE 10 AM 19.6 18.0 16.4 14.8 13.1
$$
FLC013-271558-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-080229T0645Z/
/ALTF1.2.ER.080226T0833Z.080227T1800Z.080229T0045Z.NO/
1058 AM EST TUE FEB 26 2008
THE FLOOD WARNING CONTINUES FOR
THE CHIPOLA RIVER NEAR ALTHA.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 22.7 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.6 FEET BY TOMORROW EARLY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN
THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF
HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
CHIPOLA RIVER
ALTHA 22 22.7 TUE 10 AM 24.5 23.5 20.6 17.5 14.7
$$
FLC013-037-045-077-271558-
/O.EXT.KTAE.FL.W.0007.000000T0000Z-080301T1630Z/
/BLOF1.1.ER.080222T2110Z.080225T1200Z.080301T1030Z.NO/
1058 AM EST TUE FEB 26 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM TUESDAY THE STAGE WAS 17.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY TOMORROW
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING
AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES
NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS...
WINDS OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
APALACHICOLA RIVER
BLOUNTSTOWN 15 17.8 TUE 08 AM 18.0 17.7 16.4 14.9 13.0
$$000
WGUS82 KTAE 271623
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1123 AM EST WED FEB 27 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...GEORGIA...
THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEOGRIA
WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
CHIPOLA RIVER AT MARIANNA AFFECTING JACKSON COUNTY
CHIPOLA RIVER NEAR ALTHA AFFECTING CALHOUN COUNTY
OCHLOCKONEE RIVER NEAR HAVANA AFFECTING GADSDEN AND LEON COUNTIES
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC063-280447-
/O.EXT.KTAE.FL.W.0011.000000T0000Z-080228T0447Z/
/MALF1.1.ER.080225T0711Z.080226T0900Z.080227T2247Z.NO/
1123 AM EST WED FEB 27 2008
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
THE CHIPOLA RIVER AT MARIANNA.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:01 AM WEDNESDAY THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.
* IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS
NORTH OF TOWN.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
CHIPOLA RIVER
MARIANNA 19 19.6 WED 10 AM 17.9 15.7 14.3 13.5 13.0
$$
FLC013-281623-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-080229T2125Z/
/ALTF1.2.ER.080226T0833Z.080227T1501Z.080229T1525Z.NO/
1123 AM EST WED FEB 27 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE CHIPOLA RIVER NEAR ALTHA.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:01 AM WEDNESDAY THE STAGE WAS 24.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE FRIDAY
MORNING.
* IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN
THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF
HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
CHIPOLA RIVER
ALTHA 22 24.6 WED 10 AM 24.3 22.4 19.5 16.5 14.0
$$
GAC131-275-281622-
/O.ROU.KTAE.HY.S.0000.000000T0000Z-000000T0000Z/
/TMLG1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1123 AM EST WED FEB 27 2008
FORECAST INFORMATION FOR
OCHLOCKONEE RIVER NEAR THOMASVILLE.
* AT 9:45 AM WEDNESDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL FALL TO NEAR 14.8 FEET THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. RIVER ACCESS
ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
OCHLOCKONEE RIVER
THOMASVILLE 15 15.0 WED 10 AM 14.3 13.6 12.9 12.2 11.6
$$
FLC039-073-281622-
/O.CON.KTAE.FL.W.0005.000000T0000Z-000000T0000Z/
/HVNF1.2.ER.080223T1605Z.080225T1715Z.000000T0000Z.NO/
1123 AM EST WED FEB 27 2008
THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR HAVANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 28.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO A STAGE OF 27.7 FEET BY TOMORROW
MORNING.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD 12
CONDITIONS. AT THIS LEVEL...STATE ROAD 12 NEAR CONCORD IS SUBJECT TO CLOSURE AS CONDITIONS
WARRANT.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
OCHLOCKONEE RIVER
HAVANA 25 28.3 WED 10 AM 27.7 27.3 26.8 26.2 25.5
$$
GAC185-281622-
/O.EXT.KTAE.FL.W.0006.000000T0000Z-080301T0448Z/
/VDSG1.1.ER.080222T0208Z.080224T2300Z.080229T2248Z.NO/
1123 AM EST WED FEB 27 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY
AFTERNOON.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
WITHLACOOCHEE RIVER
VALDOSTA 13 18.1 WED 10 AM 16.8 13.9 11.9 9.8 8.2
$$000
WGUS82 KTAE 281536
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1036 AM EST THU FEB 28 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
CHIPOLA RIVER NEAR ALTHA AFFECTING CALHOUN COUNTY
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-291536-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-080302T0224Z/
/ALTF1.2.ER.080226T0833Z.080228T0800Z.080301T2024Z.NO/
1036 AM EST THU FEB 28 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE CHIPOLA RIVER NEAR ALTHA.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 25.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN
THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF
HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
CHIPOLA RIVER
ALTHA 22 24.9 THU 10 AM 24.1 22.6 20.9 19.6 18.4
$$
FLC013-037-045-077-290900-
/O.EXT.KTAE.FL.W.0007.000000T0000Z-080229T0900Z/
/BLOF1.1.ER.080222T2110Z.080225T1200Z.080229T0300Z.NO/
1036 AM EST THU FEB 28 2008
THE FLOOD WARNING CONTINUES FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM THURSDAY THE STAGE WAS 15.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
THE BANK AT THE MARINA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
APALACHICOLA RIVER
BLOUNTSTOWN 15 15.8 THU 08 AM 14.7 14.1 13.8 13.4 13.3
$$000
WGUS82 KTAE 291520
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1020 AM EST FRI FEB 29 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
CHIPOLA RIVER NEAR ALTHA AFFECTING CALHOUN COUNTY
...MODERATE FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-011520-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-080301T2230Z/
/ALTF1.2.ER.080226T0833Z.080228T0800Z.080301T1630Z.NO/
1020 AM EST FRI FEB 29 2008
THE FLOOD WARNING CONTINUES FOR
THE CHIPOLA RIVER NEAR ALTHA.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 23.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
LATE MORNING.
* IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN
THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF
HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
CHIPOLA RIVER
ALTHA 22 23.7 FRI 10 AM 22.3 20.5 19.0 17.7 17.0
$$000
WGUS82 KTAE 011506
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1006 AM EST SAT MAR 01 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
CHIPOLA RIVER NEAR ALTHA AFFECTING CALHOUN COUNTY
...SIGNIFICANT RISES NEAR ALTHA...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-011536-
/O.CAN.KTAE.FL.W.0013.000000T0000Z-080301T2230Z/
/ALTF1.2.ER.080226T0833Z.080228T0800Z.080301T0832Z.NO/
1006 AM EST SAT MAR 01 2008
THE FLOOD WARNING IS CANCELLED FOR
THE CHIPOLA RIVER NEAR ALTHA.
* AT 9:00 AM SATURDAY THE STAGE WAS 21.3 FEET.
* FELL BELOW FLOOD STAGE AT 3:32 AM SATURDAY.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.3 FEET BY TOMORROW MORNING.
* IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN
THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF
HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
CHIPOLA RIVER
ALTHA 22 21.3 SAT 09 AM 19.3 17.2 15.8 14.6 13.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 25, 8:15 AM CST, 3 hours earlier.
Area forecast discussion, Feb 25, 8:15 AM CST, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 915 AM EST MON FEB 25 2008 .SYNOPSIS...LATEST WATER VAPOR/RUC H5 COMPOSITE SHOWS ONE SHORT WAVE TROUGH EXITING SRN NEW ENGLAND/MID-ATLANTIC COAST...WITH THE NEXT UPSTREAM SHORT WAVE EMERGING OVER THE CENTRAL PLAINS. BETWEEN THESE TWO SYSTEMS...ZONAL FLOW PREVAILS OVER THE GULF COAST STATES THIS MORNING. THE LOCAL 12Z SOUNDING DEPICTED A SHALLOW INVERSION JUST ABOVE THE SURFACE...WITH A MORE SUBSTANTIAL ONE NEAR 750 MB. AT THE SURFACE...A WEAK RIDGE OF HIGH PRESSURE DOMINATED AREAS FROM THE MS RIVER EWD. EXPECT ANOTHER CHAMBER OF COMMERCE TYPE DAY WITH AMPLE SUNSHINE AND WARMER THAN NORMAL AFTERNOON TEMPS. && .MARINE...CURRENT OBS SHOW NLY WINDS 10 KTS OR LESS WITH LOW SEAS. NO SIGNIFICANT CHANGES ARE ANTICIPATED FOR THE MORNING FORECAST UPDATE...WITH WINDS VEERING AROUND TO ONSHORE THIS AFTERNOON. LOOKS LIKE AN IDEAL DAY FOR BOATING BEFORE CONDITIONS DETERIORATE TONIGHT. && .AVIATION...VFR CONDITIONS WILL PREVAIL UNTIL EVENING AT TERMINALS. THEN MVFR CIGS/VSBYS ARE EXPECTED TO DEVELOP LATER TONIGHT...WITH IFR OR LOWER RESTRICTIONS AT KTLH AND KVLD. HAVE INCLUDED TEMPO GROUPS FOR LIGHT RAIN AT KDHN AND KABY AFTER 09Z TUE. && .FIRE WEATHER...BRIEF DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT ARE EXPECTED THIS AFTERNOON ACROSS THE ERN FL BIG BEND. NO CONCERNS ON TUE WITH MOISTURE AND APPROACHING COLD FRONT. RED FLAG CONDITIONS ARE A GOOD BET BOTH WED AND THU. && .HYDROLOGY...SEVERAL OF OUR RIVER FORECAST POINTS ARE IN FLOOD AS A RESULT OF LAST WEEKS HEAVY RAINS. BOTH VALDOSTA AND THOMASVILLE HAVE CRESTED...WHILE HAVANA IS BEGINNING TO CREST WITH MODERATE FLOODING IMPACTING STATE ROAD 12. FOR DETAILS...CONSULT LOCAL FLOOD WARNINGS AND FLOOD STATEMENTS FOR RIVER CREST FORECASTS AND POTENTIAL FLOODING IMPACTS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 75 55 70 37 54 / 00 20 80 20 00 PANAMA CITY 71 61 69 39 53 / 05 30 70 10 00 DOTHAN 71 56 62 34 52 / 05 50 70 10 00 ALBANY 73 55 65 32 52 / 00 40 80 10 00 VALDOSTA 74 54 70 37 52 / 00 20 80 20 00 CROSS CITY 76 56 74 41 54 / 00 10 80 30 00 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && JAMSKI/DUVAL
Hazardous weather outlook, Feb 25, 5:49 AM CST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 649 AM EST MON FEB 25 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-261200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 649 AM EST MON FEB 25 2008 /549 AM CST MON FEB 25 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AREAS OF FOG CAN BE EXPECTED THIS MORNING. MANY AREA RIVERS REMAIN SWOLLEN FROM THE HEAVY RAINS THAT FELL ON THURSDAY AND FRIDAY. THE CHIPOLA RIVER IS EXPECTED TO RISE HIGH ENOUGH TO THREATEN SOME HOMES ON THE NORTH SIDE OF MARIANNA TODAY. THE OCHLOCKONEE RIVER IN HAVANA HAS RISEN SUFFICIENTLY TO FLOOD PARTS OF STATE ROUTE 12. CONSULT LOCAL FLOOD WARNINGS AND FLOOD STATEMENTS FOR RIVER CREST FORECASTS AND POTENTIAL FLOODING IMPACTS. THE NEXT FRONTAL SYSTEM WILL APPROACH THE AREA TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BEGIN MOVING INTO THE REGION LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY ACROSS THE ENTIRE FORECAST AREA. UNIDIRECTIONAL WIND SHEAR PROFILES SUGGEST THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WIND GUSTS AND HAIL...WITH TORNADOES POSSIBLE IN BOWING SEGMENTS. RAINFALL TOTALS WITH THIS SYSTEM ARE EXPECTED TO BE AN INCH OR LESS. WINDS WILL PICK UP TO SMALL CRAFT ADVISORY LEVELS OVER THE GULF WATERS ON TUESDAY IN THE ONSHORE FLOW AHEAD OF THE FRONT...AND GET EVEN HIGHER ONCE WINDS SHIFT TO OFFSHORE BEHIND THE FRONT TUESDAY NIGHT INTO WEDNESDAY. UNLIKE THE LAST FRONTAL PASSAGE...MUCH COLDER AIR WILL MOVE INTO THE AREA BEHIND THIS COLD FRONT. A FEW AREAS IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA COULD FLIRT WITH THE FREEZING MARK BY WEDNESDAY MORNING. WINDS WILL STAY UP DURING THE NIGHT CREATING WIND CHILL READING WELL DOWN INTO THE 20S DURING THE MORNING HOURS. WEDNESDAY NIGHT WILL BE EVEN COLDER WITH A WIDESPREAD FREEZE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY...BUT IS LIKELY FOR TUESDAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 8:23 PM CST | River Flood Warning | TAE | Jackson | 3 days |
| Feb 25, 9:23 AM CST | River Flood Warning | TAE | Wakulla | 24 hr |
| Feb 25, 1:40 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
Nearby
River Flood Warnings in Florida, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.